Journal of the Mathematical Society of Japan

A Poincaré-Birkhoff-Witt theorem for infinite dimensional Lie algebras

Hideki OMORI, Yoshiaki MAEDA, and Akira YOSHIOKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 46, Number 1 (1994), 25-50.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227104960

Digital Object Identifier
doi:10.2969/jmsj/04610025

Mathematical Reviews number (MathSciNet)
MR1248090

Zentralblatt MATH identifier
0803.17007

Subjects
Primary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65]
Secondary: 17B35: Universal enveloping (super)algebras [See also 16S30] 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23] 81R10: Infinite-dimensional groups and algebras motivated by physics, including Virasoro, Kac-Moody, $W$-algebras and other current algebras and their representations [See also 17B65, 17B67, 22E65, 22E67, 22E70] 81S10: Geometry and quantization, symplectic methods [See also 53D50]

Citation

OMORI, Hideki; MAEDA, Yoshiaki; YOSHIOKA, Akira. A Poincaré-Birkhoff-Witt theorem for infinite dimensional Lie algebras. J. Math. Soc. Japan 46 (1994), no. 1, 25--50. doi:10.2969/jmsj/04610025. https://projecteuclid.org/euclid.jmsj/1227104960


Export citation